# SDR UALA2013062104327

- Difficulty date: June 20, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 74,062 hours, 21,647 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Missing
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW MISSING CAP FOR WINDOW HEAT POWER.  REPLACED WINDOW HEAT TERMINAL BLOCK, WINDOW HEAT, OPS CHECKED NORMAL.
